Recall of Children’s Panadol Baby Drops dosing device

A RECALL of Children's Panadol Baby Drops Syringe dosing device has begun due to the inaccurate placement of the dosing indicator on the syringe.

Following initial investigations, this appears to be a rare incident and a low safety risk, however, in the best interests of consumer safety and in consultation with the Therapeutic Goods Administration (TGA), the company has decided to undertake a voluntary recall.

GlaxoSmithKline (GSK) is requesting that consumers check their Children's Panadol Baby Drops product that comes with a syringe to check the alignment of the dosing indicator which should start right at the tip instead of after a gap.

The only component impacted is the syringe therefore consumers may choose to dispose of the incorrect syringe and continue using the product with another suitable syringe.

"If a child has been dosed using an incorrect syringe following the label instructions, there is a low risk to the health of the child," GSK medical director Dr Andrew Yeates said. Concerned parents should ring the Poisons Information Centre on 131 126. or go to a hospital.



Rare sighting: Resort guest shares shark encounter

Premium Content Rare sighting: Resort guest shares shark encounter

Adrian Bullock encountered a “placid and inquisitive” great white shark during Lady...

‘Life changing’: Truck driver suffers burns to 70% of body

Premium Content ‘Life changing’: Truck driver suffers burns to 70% of body

The three truck crash occurred on The Bruce Highway about 37km south of Miriam...

Kayakers ‘safe and well’ after distress call

Premium Content Kayakers ‘safe and well’ after distress call

“Kayaks keep tipping over” about 150m offshore